Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review

Reviewed Work: Statistical Analysis of Finite Mixture Distributions. by D. M. Titterington, A. F. M. Smith, U. E. Makov
Review by: Bruce G. Lindsay
Journal of the American Statistical Association
Vol. 82, No. 398 (Jun., 1987), pp. 694-695
DOI: 10.2307/2289504
Stable URL: http://www.jstor.org/stable/2289504
Page Count: 2
  • Download ($14.00)
  • Cite this Item
Item Type
Article
Thumbnails
Preview not available
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
694
    694
  • Thumbnail: Page 
695
    695